# SDR FDEA200901080083

- Difficulty date: January 8, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478626200
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZONE 252 SEAT TRACK 5R BETWEEN FR 60 TO 61 HAS A 2 INCH AREA OF BROKEN SCALLOPS.  REPAIRED SEAT TRACK IAW A310-200 SRM 53-10-16.
